# SDR DALA13003049242

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 593050314
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SERVICE, CORROSION WAS FOUND ON THE EXTERNAL SURFACE OF THE LT LOWER WING SKIN PANEL OTBD OF XRS=545.380 AT THE T/E.  REPAIR WAS ACCOMPLISHED IAW  ER/A 510483-14 SECTION I.
